Alert archive / Massachusetts / Tornado Warnings in 2021

Tornado Warning 13, NWS Boston/Norton, MA

September 2, 2021Barnstable County, Massachusetts

NWS Boston/Norton, MA issued this tornado warning at Sep 2, 2021, 1:56 AM EDT for Barnstable County, Massachusetts. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2021, 1:56 AM EDT (05:56 UTC)
Expired
Sep 2, 2021, 2:22 AM EDT
In force
26 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Barnstable County, MA

The radar

The Boston radar (KBOX), 83 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 11:37 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 5.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2021-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2021-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

404 
WFUS51 KBOX 020556
TORBOX
MAC001-020645-
/O.NEW.KBOX.TO.W.0013.210902T0556Z-210902T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Boston/Norton MA
156 AM EDT Thu Sep 2 2021

The National Weather Service in Boston/Norton has issued a

* Tornado Warning for...
  Southeastern Barnstable County in southeastern Massachusetts...

* Until 245 AM EDT.
    
* At 156 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Barnstable, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Yarmouth around 200 AM EDT.
  Dennis around 205 AM EDT.
  Harwich around 210 AM EDT.
  Brewster around 220 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Hyannis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4174 7000 4166 7010 4163 7024 4165 7025
      4165 7026 4164 7028 4161 7026 4163 7028
      4162 7033 4164 7034 4171 7028 4171 7026
      4175 7019 4176 7014
TIME...MOT...LOC 0556Z 219DEG 34KT 4160 7031 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RM
2 follow-up statements
395 
WWUS51 KBOX 020613
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
213 AM EDT Thu Sep 2 2021

MAC001-020645-
/O.CON.KBOX.TO.W.0013.000000T0000Z-210902T0645Z/
Barnstable MA-
213 AM EDT Thu Sep 2 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR EAST
CENTRAL BARNSTABLE COUNTY...
    
At 213 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Dennis, or near Brewster, moving northeast at 40
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Brewster around 220 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4164 7021 4169 7030 4171 7028 4171 7026
      4175 7019 4176 7014 4175 7007 4171 7007
      4168 7014
TIME...MOT...LOC 0613Z 219DEG 34KT 4172 7018 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

RM
287 
WWUS51 KBOX 020622
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
222 AM EDT Thu Sep 2 2021

MAC001-020632-
/O.CAN.KBOX.TO.W.0013.000000T0000Z-210902T0645Z/
Barnstable MA-
222 AM EDT Thu Sep 2 2021

...THE TORNADO WARNING FOR EAST CENTRAL BARNSTABLE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for southeastern
Massachusetts.

LAT...LON 4164 7021 4169 7030 4171 7028 4171 7026
      4175 7019 4176 7014 4175 7007 4171 7007
      4168 7014
TIME...MOT...LOC 0621Z 219DEG 34KT 4179 7011 

$$

RM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this tornado warning went out at Sep 2, 1:40 AM EDT, 16 minutes earlier.

Area forecast discussion, Sep 2, 1:40 AM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
140 AM EDT Thu Sep 2 2021

.SYNOPSIS...

The remnants of Ida continue to move across much of southern New
England into early Thursday morning. This is bringing
torrential rainfall along with the potential for rare high end
type flooding and a few strong to severe thunderstorms with a
few tornadoes not out of the question. Drier and cooler
conditions arrive Thu afternoon and linger into the beginning of
the Labor Day weekend, with a touch of fall Thu night into Sat.
Then temperatures moderate Sunday, Monday and Tuesday, along
with a low risk for a few showers from time to time, but not a
washout.

&&

.NEAR TERM /THROUGH TODAY/...

130 AM Update...

Forecast still generally looks on track. Only major change in
the latest update was to increase wind speeds and gusts toward
the latest HRRRE guidance which is doing well based on the
latest observations. Main concern overnight remains torrential
downpours bringing flash flooding and a tornado risk over
portions of the south coast.

10 PM Update...

The forecast remains largely on track at this time. QPF values
were bumped up slightly, especially across CT and western MA, as
a significant band of heavy rain was moving into southern CT.
Rainfall rates over 3 inches per hour were reported out of New
York City. Flash flood warnings have been raised for a
significant portion of our CWA.

7:30 PM Update...

Steady rain has overspread western Massachusetts and Connecticut
and will continue to pivot east through midnight. Torrential
rain is expected overnight. Portions of Connecticut have
already seen upwards of 2 inches of rain. Eastern MA and RI are
experiencing a brief lull in the action, but rain will fill in
quickly. Flash flooding will be a concern overnight, as areas to
our south and west are experiencing rainfall in the ballpark of
3-4" per hour, which equates to a 1 in 200 year event.

At this time, rotating storms have diminished, but are expected
to return overnight as the warm sector and frontal boundary
push over southeast MA and Rhode Island. Strong thunderstorms
and brief spin ups are possible along the boundary. Elsewhere,
gusty winds will wrap in around the departing low, generating
gusts around 30 kts, highest across eastern and coastal MA.

Overall, the forecast remains on track at this time. Luckily, as
mentioned previously, after taking her time to meander towards
New England, Ida will be progressive across our area. Rapid
clearing should occur as the low lifts out tomorrow after 16Z.
Residual gusty winds will linger through tomorrow evening.

4:55 PM Update...

Highlights...

* Potential for rare/high impact flood event tonight into Thu AM
* Widespread 3-5" rainfall amounts with isolated 6-7" possible
* Low risk of a tornado southern RI/southeast MA overnight

Overview...

Remnants of Ida and its tropical plume of moisture will combine with
winter/cool season jet dynamics to yield significant to perhaps a
rare/high impact flood event across portions of CT/RI/MA tonight
into early Thu. This includes potential road closures and washouts.

1) Timing:

Torrential rainfall still on track to overspread CT and western-
central MA 00z-03z and 03z-06z across RI and eastern MA. Then
torrential rain ending 06z-09z CT/western-central MA, 09z-12z RI and
eastern MA, 12z-15z Cape Cod and Nantucket. Torrential rainfall
overnight with HREF continuing to offer probabilities of rainfall
exceeding 3 inches in a 6 hr period across CT/RI and south of the MA
pike. In addition, HREF 24 hr totals show a large swath of 3-6"
across this same region, along with a few pixels 7+ inches. Rainfall
of this magnitude is supported by two anomalous features, 1) 140 kt
upper level jet streak over southeast Quebec, placing SNE in the RRQ
enhancing forcing for ascent and 2) acting on PWATs 2+ inches which
is 200% of normal for this latitude this time of year.  Hence, a
very strong atmospheric response. Upper air pattern is amplified but
also progressive, thus a drying trend develops tomorrow afternoon
from west to east.

2) Torrential Rain/Rare High End Flood Potential:

Rainfall amounts of this magnitude coupled with small river and
stream flows at or greater than 90 percent at most locations, leaves
very little capacity left for an excessive rainfall event. This will
yield widespread flooding with very significant to rare/high end
flooding where 6 to 7 inch amounts materialized. Looks like there
will be two areas of max rainfall, 1) near the surface warm front
across CT/RI and southeast MA, 2) and another farther inland across
northern MA where mid level Fgen banding takes place. The convective
potential is higher along and near the warm front, thus CT/RI and
southeast MA have the greater risk for isolated 6-7 inch amounts.
Hence, this is where rare/high end flooding may occur. This is
already evolving upstream across DE/MD into southeast PA and
southern NJ, where convective complex is firing. This is close to
the remnant circulation of Ida, increasing low level jet and RRQ of
upper level jet streak. Also noted from WPC, MRMS-based radar
analyses including the latest KDP/ZDR data continue to show
extremely efficient warm/tropical rain processes upstream across
MD/DE/PA/NJ.

3) Severe Weather Potential:

Already seeing rotating storms and likely waterspouts south of
Marthas Vineyard, tracking close to Nantucket. This is along a
strengthening warm front, that will lift northward as remnant low
from Ida gains latitude this evening and overnight. 12z guidance has
trended northward with warm sector tracking into southern/central RI
and southeast MA including Cape Cod and the Islands. Strong low
level shear and perhaps enough instability will yield a risk for a
few strong to severe thunderstorms including an isolated tornado.
SPC has increased the tornado risk to 5%, which seems reasonable
given the synoptic and mesoscale environment, along with support
from the 12z Hi Res guidance.

4) Period of Northeast Wind Gusts of 30-40 MPH possible:

Decided to hoist a wind advisory late tonight into Thu morning for
eastern MA coastline, as low level NNE jet develops north of the low
and behind the circulation as it exits Thu am. These wind speeds are
below wind advisory criteria, but the concern is NE winds gusting up
to 40 mph, fully leaved trees and a saturated ground will provide a
low risk for isolated wind/tree damage.

Thursday...

System is progressive, so drying trend in the afternoon from west to
east, with temps in the upper 60s and low 70s. NNW winds ushering
drier airmass with dew pts falling into the 50s. Winds slacken but
slower to decrease over Cape Cod and Islands.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM FRIDAY/...

Dry and much cooler behind departing system. Lows in the 50s
regionwide, with upper 40s in northwest MA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...

* Drier conditions behind the remnants of Ida to start the holiday
  weekend
* Warming trend through the weekend and early next week
* Unsettled pattern expected next week

Friday and Saturday

High pressure builds in behind the remnants of Ida on Friday bringing
sunny skies and early fall like conditions to southern New England.
Afternoon high temperatures likely to top out in the mid to upper
70s on these days.

Sunday through next week

As high pressure shifts east late this weekend return flow from the
south will support a warming trend through the middle of next week.
Global models are hinting at a more active jet-stream next week
supporting an unsettled pattern. Next frontal system and
precipitation event may be in the Sunday night through Monday time
frame as global models hint at an upper-level disturbance moving
across the northeast. Stay tuned for details.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through 12Z...High confidence in trends, but moderate in timing.

IFR to LIFR conditions with moderate to heavy rainfall. Have put
in a thunderstorm mention across portions of CT, RI and SE MA.
Have tried to time things based on the latest radar observations
in combination with the HRRR guidance. Elsewhere IFR/LIFR with
rainfall, which may be heavy at times. Gusty NE winds to 25-40
kts for most areas. The exception is across Cape Cod and the
Islands where winds will shift to the S/SSW and gust up to 35-40
kts.

Today...High confidence in trends, but moderate in timing.

Precipitation gradually ending from west to east. Timing wise
still looking like 12Z-15Z. Conditions improving to MVFR by
mid/late AM and VFR by afternoon. As the system exits will have
N/NW winds with gusts of 25-35 kts.

Tonight...High confidence.

VFR with NW winds at 5-10 kts.

Friday..High confidence.

VFR with NW winds at 5-10 kts.

KBOS Terminal...Moderate confidence in TAF. TSRA S/SE of the
terminal until 12Z.

KBDL Terminal...High confidence in TAF.

Outlook /Friday Night through Monday/...

Friday Night through Saturday: VFR.

Saturday Night: Mainly VFR, with local MVFR possible. Chance
SHRA.

Sunday: Mainly MVFR, with local IFR possible. Chance SHRA.

Sunday Night: MVFR/IFR conditions possible. Chance SHRA.

Labor Day: VFR.

&&

.MARINE...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

* Gale Warnings overnight into Thu

Tonight and Thursday...High Confidence. The remnant circulation of
Ida passing near the south coast overnight into Thursday will create
Gale force wind gusts and building seas across the waters overnight
into Thursday. Impressive 925 mb LLJ for this time of year should
allow for NNE wind gusts of 30 to 40 knots to develop after midnight
and shift to the N on Thu. Seas should build to between 7 and 11
feet. Gale Warnings are posted for most waters with Gale Watches
issued for Boston Harbor/Narragansett Bay. We also should mention a
few strong t-storms are possible overnight into early Thursday
morning near the south coast with the potential for a waterspout.

Outlook /Friday Night through Monday/...

Friday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Saturday through Saturday Night: Winds less than 25 kt.

Sunday through Sunday Night: Winds less than 25 kt. Seas up to
5 ft. Chance of rain showers.

Labor Day: Winds less than 25 kt. Seas up to 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through this afternoon for CTZ002>004.
MA...Flash Flood Watch through this afternoon for MAZ002>024-026.
     Wind Advisory until 1 PM EDT this afternoon for MAZ007-015-016-
     019-022.
RI...Flash Flood Watch through this afternoon for RIZ001>008.
MARINE...Gale Warning until 8 PM EDT this evening for ANZ232>235-237-
     254>256.
     Gale Watch through this afternoon for ANZ230-236.
     Gale Warning until 8 PM EDT this evening for ANZ231-250-251.

&&

SYNOPSIS...Nocera
NEAR TERM...Nocera/BL/KS
SHORT TERM...Nocera
LONG TERM...RM
AVIATION...BL/KS
MARINE...Nocera/RM
Hazardous weather outlook, Sep 1, 4:34 PM EDT, 9 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
434 PM EDT Wed Sep 1 2021

CTZ002>004-MAZ002>006-008>014-017-018-020-021-023-024-026-RIZ001>008-
022045-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA-
Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Dukes MA-Nantucket MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
434 PM EDT Wed Sep 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts, and Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ007-015-016-019-022-022045-
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA-
Barnstable MA-
434 PM EDT Wed Sep 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 3 AM TO 1 PM EDT THURSDAY...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts and southeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ232>235-237-254>256-022045-
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
434 PM EDT Wed Sep 1 2021

...GALE WARNING IN EFFECT FROM 1 AM TO 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231-250-251-022045-
Cape Cod Bay-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
434 PM EDT Wed Sep 1 2021

...GALE WARNING IN EFFECT FROM 4 AM TO 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-022045-
Boston Harbor-Narragansett Bay-
434 PM EDT Wed Sep 1 2021

...GALE WATCH IN EFFECT FROM 4 AM EDT THURSDAY THROUGH THURSDAY
AFTERNOON...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 9:13 PM EDTFlash Flood WarningBOXHampden10 hr
Sep 1, 9:24 PM EDTSpecial Marine WarningBOX66 min
Sep 1, 9:37 PM EDTFlash Flood WarningBOXWorcester10 hr
Sep 1, 10:01 PM EDTFlash Flood WarningBOXEssex, Middlesex, Norfolk, Suffolk8 hr
Sep 1, 10:32 PM EDTFlash Flood WarningBOXBristol, Norfolk, Plymouth10 hr
Sep 1, 10:45 PM EDTSpecial Marine WarningBOX45 min
Sep 1, 10:57 PM EDTFlash Flood WarningBOXFranklin, Hampshire, Middlesex, Worcester8 hr
Sep 1, 11:02 PM EDTFlash Flood WarningBOXEssex, Middlesex8 hr
Sep 1, 11:21 PM EDTTornado WarningBOXBarnstable, Bristol, Dukes, Plymouth54 min
Sep 1, 11:24 PM EDTSpecial Marine WarningBOX66 min
Sep 1, 11:32 PM EDTSpecial Marine WarningBOX58 min
Sep 1, 11:32 PM EDTSpecial Marine WarningBOX58 min
Sep 1, 11:56 PM EDTTornado WarningBOXBarnstable, Dukes49 min
Sep 2, 12:08 AM EDTFlash Flood WarningBOXBarnstable, Dukes8 hr
Sep 2, 12:20 AM EDTSpecial Marine WarningBOX55 min
Sep 2, 12:22 AM EDTTornado WarningBOXDukes53 min
Sep 2, 12:25 AM EDTSpecial Marine WarningBOX65 min
Sep 2, 12:45 AM EDTTornado WarningBOXBarnstable, Dukes60 min
Sep 2, 1:07 AM EDTSpecial Marine WarningBOX83 min
Sep 2, 1:15 AM EDTTornado WarningBOXDukes28 min
Sep 2, 1:51 AM EDTRiver Flood WarningBOXWorcester31 hr
Sep 2, 2:34 AM EDTFlash Flood Warning Considerable damage threatBOXBristol, Plymouth6 hr
Sep 2, 3:42 AM EDTRiver Flood WarningBOXNorfolk, Suffolk11 hr
Sep 2, 5:14 AM EDTSpecial Marine WarningBOX46 min
Sep 2, 5:26 AM EDTFlash Flood Warning Considerable damage threatBOXBarnstable, Bristol, Dukes, Plymouth3 hr
Sep 2, 5:30 AM EDTRiver Flood WarningBOXMiddlesex22 hr
Sep 2, 5:49 AM EDTSpecial Marine WarningBOX42 min
Sep 2, 6:02 AM EDTFlash Flood WarningBOXEssex, Middlesex, Norfolk, Suffolk3 hr
Sep 2, 6:14 AM EDTSpecial Marine WarningBOX25 min
Sep 2, 6:50 AM EDTAreal Flood WarningBOXFranklin, Hampden, Hampshire, Middlesex, Worcester6 hr
Sep 2, 7:04 AM EDTAreal Flood WarningBOXBristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more11 hr
Sep 2, 7:25 AM EDTFlash Flood Warning Considerable damage threatBOXHampden, Hampshire, Worcester6 hr
Sep 2, 7:43 AM EDTAreal Flood WarningBOXBristol, Norfolk, Plymouth, Worcester6 hr
Sep 2, 7:54 AM EDTAreal Flood WarningBOXBarnstable, Dukes, Plymouth6 hr
Sep 2, 8:14 AM EDTRiver Flood WarningBOXHampden, Hampshire13 hr
Sep 2, 8:20 AM EDTRiver Flood WarningBOXWorcester32 hr
Sep 2, 8:20 AM EDTRiver Flood WarningBOXMiddlesex, Worcester60 hr
Sep 2, 9:25 AM EDTRiver Flood WarningBOXBristol, Plymouth64 hr
Sep 2, 10:40 AM EDTSmall Craft AdvisoryBOX17 hr
Sep 2, 12:51 PM EDTAreal Flood WarningBOXFranklin, Hampden, Hampshire, Middlesex, Norfolk, Worcester6 hr
Sep 2, 1:28 PM EDTAreal Flood WarningBOXHampden6 hr
Sep 2, 1:42 PM EDTAreal Flood WarningBOXBristol, Norfolk, Plymouth, Worcester6 hr
Sep 2, 5:59 PM EDTRiver Flood WarningBOXEssex, Middlesex25 hr

Nearby

Tornado Warnings in Massachusetts, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.